# SDR ABXA9700940

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinges
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TEST FLIGHT, THE CABIN DOOR WAS HARD TO OPEN.  LUBED DOWN HINGES AND OPERATED DOOR SEVERAL TIMES FROM BOTH INSIDE AND OUTSIDE OF AIRCRAFT.  NO BINDING NOTED, OPS CHECKED GOOD AT THIS TIME.
